|RESTARTING TREATMENT DG
Jun 30, 2005
I was on viracept,videx and viread and doing well. My doctor changed me to triveda and kaletra and i devloped blotting in the stomach after one month so i stopped taking meds totally. Ive been off meds now for 5 months and probably have to go back on. What would you suggest my combination should be now. I have hiv and hep b. I was on lamivudine for my hep b thanks dean
Response from Dr. McGovern
The Truvada is a good drug for your hepatitis B. It was probably the Kaletra that caused you the bloating feeling. You can try to substitute with another protease inhibitor or use a drug like efavirenz. Your physician will know best.
I would also talk with your physician about how much liver disease you may have and about getting a liver biopsy if you have active liver disease.
Hep C transmission
- What Is The Most Common Medication Prescribed For Gonorrhea?
- What Happens If You Don't Treat Gonorrhea?
- What Does Herpes Do Inside Your Body?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Can Prevent Recurrent Bacterial Vaginosis?
- What Are The Long Term Effects Of Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.